# SDR SWIA201335148

- Difficulty date: October 21, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 14,182 hours, 8,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE RT MLG TRUNNION, LOWER WING PLANK HAS A CRACK INDICATION AT THE MIDDLE ROW, 3RD FASTENER FWD.  C-CHECK REPAIRED RT MLG TRUNNION LOWER WING PLANK MIDDLE ROW 3RD FASTENER FWD IAW REO.
